Solutions of systems of variational inequalities on fixed points of nonexpansive mappings
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 621-640
Published online May 31, 2014
Hossein Piri
University of Bonab
Abstract : In this paper, we introduce a new approximating method for finding the common element of the set of fixed points of nonexpansive mappings and the set of solution of system variational inequalities for finite family of inverse strongly monotone mappings and strictly pseudo-contractive of Browder-Petryshyn type mappings. We show that the sequence converges strongly to a common element the above two sets under some parameter controling conditions. Our results improve and extend the results announced by many others.
Keywords : fixed point, $\delta$-strongly monotone, $\lambda$-strictly pseudo-contractive, strong convergence, nonexpansive mapping
MSC numbers : 20D15, 20D45
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd